# SDR VJ9800637

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 220-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE FORWARD CABIN FLOORING SUPPORT STRUCTURE TEE CAP RUNNING DOWN THE CENTER LINE AT FS 237 WAS FOUND WITH CORROSION ON THE UPPER SURFACE AND AROUND FASTENER HOLES.  REMOVED THE SUPPORT, FABRICATED AND INSTALLED A NEW SUPPORT IAW DC9 SRM 51-10-3, 51-10-2, AND 51-10-4.
